# SDR DALA13020773133

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,603 hours, 16,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIVETS, AFT CARGO BETWEEN FR 58 AND FR 64 AND BETWEEN STR 40L AND STR 44, SSI 534107.  REPLACED RIVETS, AFT CARGO BETWEEN FR.58 AND FR.64 AND BETWEEN STR.40L AND STR.44 IAW SRM 51-42-11 AND DWG D53476345.
